# SDR VNAA2020071611101

- Difficulty date: July 12, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 9,669 hours, 8,818 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00520
- Condition: Failed
- Location: Ac Bay
- Part time: 30,178 hours, 23,206 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

RT PACK AUTOFAIL CAUTION MSG.  RT PACK TEMP WENT UP TO 99 DEG C.  BURNING SMELL IN CABIN.  REMOVED AND REPLACED RT ACM.  OPS CHECK GOOD.
